I received my first b-12 shot on Saturday and noticed that my left hip was sore about 5-10 afterwards. I assumed it was because I tensed up when she gave me the shot. The shot was given on my upper left buttock. It is Monday morning my left hip is aching constantly. I woke up early this morning and couldnt get back to sleep because of the nagging ach.
I called the DR this morning and she said that this could happen in patients that are not "overweight." She also advised me not to take anymore shots- but to take ibuprofen and rub aspercream on the buttock.
I searched and searched the net looking for possible side effects and couldn't find any. The doctor didnt even mention this. Has anyone had any problems like this? I have lost 2lbs since Saturday and my appetite isnt really there because of the suppresants.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.